# SDR U2RA1013865

- Difficulty date: February 10, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 78,474 hours, 26,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Part time: 78,474 hours, 26,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT AREA CORROSION INSPECTION PER AD92-22-07 (CPCP 5), LEVEL 2 CORROSION WAS FOUND ON RT FRAME AT FS -67, L23R AND ADJACENT AREA.  AFFECTED AREA IS IN PROCESS OF BEING REPAIRED.
